# SDR 2022F00168

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: General aviation
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 4,186 hours, 2,758 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Eroded
- Location: Zone 300
- Part time: 4,186 hours, 2,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB CUFF PANEL LEADING EDGE IS ERODED INTO THE COMPOSITE. THE REPAIR WAS DEEMED MINOR IN SCOPE. REPAIRED PER TEXTRON AVIATION ENGINEERING MEMO DQ34098M1 DATED MAR 23, 2022.
